Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bloating, nausea, back pain, lethargy, spotting, hot flashes. Negative PT. Done hysterectomy. Help?

Hello I am a 23 year old female who has lately been experiencing bloating, nausea, lethargy, light spotting every now and then, hot flashes, & back pain. I have taken a pregnancy test after not having a period for more than 6 weeks and it was negative, but my mother had ovarian cancer that spread after she had it removed and had a hysterectomy and i am unsure of whats going on with me.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your querry.
Cancer isnt first thing to think of in your age, but it must be ruled out of course. These are common symptoms, usually caused by hormonal imbalance,ovarian cyst or endometriosis. All these should be investigated by ultrasound and hormonal blood tests. ALso STD must always be considered. It is usualyl easily treated by hormonal therapy but you must find the exact diagnosis.Wish you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor